# SDR C2XA02IA222

- Difficulty date: October 7, 2002
- Submitted: October 12, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 14577751613
- Part serial: TR003
- Condition: Defective
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

IAH-  DURING TAKEOFF THE CREW NOTED THAT THE #1 THRUST REVERSER DISAGREE MESSAGE APPEARED ON THE EICAS, THE CREW ABORTED THE TAKEOFF.  IAH-  MAINTENANCE RELEASED THE AIRCRAFT IAW  MEL.  IAH-  MAINTENANCE REMOVED AND REPLACED THE #1 THRUST REVERSER, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
